# SDR UALA2010021700611

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 74,171 hours, 12,040 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BLANKETS SATURATED WITH H2O ROW 24.  FOUND AFTER PRESSURIZING.  LOW AND HIGH GAIN ANT, ADF ANTENNA AND LAP JOINT.  REMOVING INTERIOR TO AGAIN ACCESS TO LAP JOINT AREA AND WET INSULATION.  INSPECTED AREA. FOUND NO OBVIOUS DEFECTS. REMOVED OLD SEALANT AND RESEALED. FOUND CORROSION UNDER LT SIDE HIGH GAIN ANTENNA WHEN IT WAS REMOVED. REMOVED CORROSION IAW GNMM. CLEANED AREA AND TREATED IAW GNMM. PRIMED AREA IAW GNMM.
